# SDR ASAA2020121933716

- Difficulty date: December 19, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 19,935 hours, 6,399 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO CALL DISPATCH OVER SATCOM NEITHER SAT 1 OR SAT 2 WORKED.  ALL INDICATION WERE NORMAL BUT THERE WAS NO VOICE OR CARRIER.  GROUNDED-YES.  VERIFIED PREVIOUS TROUBLE SHOOTING, ABLE TO PLACE CALLS TO DISPATCH AND COMMUNICATE, DISPATCH UNABLE TO CALL A/C DUE TO TECHNICAL ISSUES ON THEIR END.  USED ALTERNATE METHOD VIA IRIDIUM SATCOM TELEPHONE NUMBER, INCOMING CALL OPERATIONS NORMAL.  OUTGOING AND INCOMING CALLS OPERATIONS NORMAL, REF B737-900 AMM 23-15-00.
